Learn how to use Mayo Clinic Connect
Request an Appointment
After 6 months and low dose prednisone (1-2 mg day) my symptoms basically gone. 3 days ago resurfaced for no apparent reason. In addition to joint pains and muscle pains I now have very sensitive skin all over. Anyone know why!
@kathylovgren Pretty frustrating, isn't it? Like you, I also suffer from several autoimmune issues. Just because symptoms go away for a while does not mean the cause of those symptoms is gone. You still have the underlying condition. And it can raise its ugly head at any time, sometimes due to stress or other health issues that might have come into play. Autoimmune is just that that your body is reacting to a stressor of some sort, and some organ. I'm glad to hear that you had some relief for a while. You might want to check with your rheumatologist and get some information from them specific to your case. Everyone is different!
Going to see rheumatologist next week. No one seems to know the cause of pmr other than occurs in women older then 60 European decent. I fit that
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In